# SDR G73R2016042100005

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: General aviation
- Filed by: Global Aviation Inc, repair station G73R732I
- Aircraft: N371HA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20371
- Aircraft time: 1,697 hours, 792 cycles
- Engine: Hnywl AS90711A
- Engine time: 1,697 hours, 792 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Electronic Unit
- Part number: 21195761011
- Part serial: 32AA1387
- Condition: Failed
- Location: Fadec
- Part time: 1,697 hours, 792 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO APR INHIBIT 1B, MCID 1312, DISPLAYED ON FADEC DOWNLOAD OF LT ENGINE.
